# SDR SWAA2025120341943

- Difficulty date: October 23, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BATTERY PACK AT FWD GALLEY AREA (2 EA).  REPLACED BATTERY PACK AT FWD GALLEY AREA (2 EA) IAW AMM 33-51-06-960-805. INSTALLATION TESTED OK.
